English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Trapped electron distributions on open magnetic field lines

Daly, P. W., & Fritz, T. A. (1982). Trapped electron distributions on open magnetic field lines. Journal Geophysical Research, 87, 6081-6088.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Daly, P. W.1, 2, Author              
Fritz, T. A., Author
Affiliations:
1Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832288              
2MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              

Content

show
hide
Free keywords: -
 MPIS_PROJECTS: ISEE
 Abstract: -

Details

show
hide
Language(s):
 Dates: 1982
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: BibTex Citekey: Daly:1982-048
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal Geophysical Research
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 87 Sequence Number: - Start / End Page: 6081 - 6088 Identifier: -